U.S. doctors online nowAsk doctors free
Miami, FL
A 48-year-old male asked:

I would like to know if there is a negative interaction between dhea (dehydroepiandrosterone) 50 mg, 60 capsules and warfarin. ?

1 doctor answer1 doctor weighed in
Dr. Payam Mehranpour
Cardiology 23 years experience
Steroid: Dhea is a steroid and thus can potentially have interactions with warfarin such as higher inrs. If started, inrs should be monitored. Best if you discuss with your doctor prior to starting.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 51-year-old male asked:
1 doctor answer1 doctor weighed in
A 48-year-old male asked:
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
1 doctor answer3 doctors weighed in
A 45-year-old member asked:
1 doctor answer4 doctors weighed in
A 49-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.